Swim needs some help, he is on 50mg methadone daily and is wondering wether it's possible to feel the effects of a high dose of dihydrocodeine Whist on this much methadone?
Swim realised everyone is different but would like to know wether it's realistic to feel effects of say 420mg orally?
Cheers guys, and please no flaming if I've done something wrong I appilogise and will learn. Thanks.
blink1989 added 133 Minutes and 51 Seconds later...
Please guys swim could really do with some responses..
I know people can only make estimates etc. but does anyone think swim could get high from swallowing 600mg dihydrocodeine at once? does it matter at what time of the day he takes them? he takes his methadone in the mornings
Please respond guys, anyone!
Last edited by blink1989; 05-04-2012 at 19:22.
Reason: Automerged Doublepost
ok be careful
there is a fine line between overcoming the blocking effects of the methadone and actually oding.
some people luck out and can do this... but my rattie girl remembers friends of hers taking vast amounts of opiates trying to get high and several of them did od from this...
also keep in mind that it is also possible to get addicted to another opiate while on methadone. my rattie girl knew quite a few people that had to take their methadone as well as quite a bit of H to stay well. that would suck in my rattie girl's opinion
hopefully someone else will come tell you what they think.
Swim is also on mmt and is currently at 90mg daily. He knows that is a large dose. When he attempted to use. 5g of decent H but had no luck at achieving any euphoria.
Considering that your dose is about half of that you might have better luck. The problem with using opiates on top of methadone is that the methadone has such a high affinity to the mķ receptors which leaves basically no room for any other substance to attach.
Swims advice would be to start small. 600 seems a little high. Remember that methadone is a very potent opiod even though it doesn't feel like one. Start small and titrate up.
As rattie above says, there is a fine line between overcoming methadone threshold and Overdosing.
No one can tell you a safe dosage, because there is no general dose. It all depends on your body's properties. Your weight, how fast your metabolism is, how high your tolerance towards methadone is, in which way you are cross-tolerant to DHC... and more.
IMV it is grossly negligent to combine the long acting methadone with the short acting DHC.
If you really want to turn on on an opiate then don't take your methadone for three days, to have most of it out of your system and to have the DHC get to your receptors, and then dose slowly with the DHC.
You can take more, if you (after waiting long enough) feel you want more.
But you'll never get the OD out of your system once it is in.
Don't combine these two substances. In any dosage.
(BTW: why do you want that itchy DHC in you? I only used it as last resort...)
I really would not try to combine them, I mean, when you combine strawberries with mixed pickles and cream,- you'll vomit when it won't work together.
With combining two powerful central depressants,- you might end up forgetting to breathe... Each of these drugs can be fatal at a certain dose,- combining them only makes it more unsafe.
Why not try and stop on the done two or three days and then take DHC,- then you'll have a dhc high. Or is it that I misunderstand you and that you are interested in how they both combined feel like?
It is simply risky, and any experiments you do in that direction are surely against my advice.
If you can't do without trying that, take your methadone dose and give it three hours to get to plasma peak level or further.
Then begin to take DHC. maximum 100mg-wise, no more.
Check your breatihng and heart rate. Thoroughly. Every twenty minutes.
Wait at least two hours before you redose.
Should you feel the need to redose, again, don't go above 100mg.
Have someone with you who can call for an ambulance should you OD.
Please think it over and
Please don't think combining substances means their effects are simply adding to one another. Some drugs can multiply the effects of some others in unbelievable rates. Pharmacology is not 1+1=2. Pharmacology is really dangerous and unforgiving.
Well swim ended up taking 420mg in total, and felt very little.. with no euphoria at all
he took it 14hours after his methadone, he also felt slightly off the next day (today) too, usually he feels mild w/d before he takes his meth but didn't this time.. infact the whole day he felt a slight opiate hangover..
how much would he need to reduce his daily methadone by to be able to feel dhc?
I have used DHC on top of my methadone before and what big bad wolf says is very relevant.I used to think that the two mixed together would create a better buzz.I tried loads of different doses but even after getting up to 750mg on top of 60mg methadone still felt very little effects from it.After someone told me that heroin worked better if you missed a days methadone before using I thought this could well be the same for DHC.When I did try again I waited until 48hours after my last dose of methadone and then took 360mg of DHC.I got a good effect from it this time,though it wasnt a gouch/nod but a good body high and a mild euphoria.In my opinion it can be a waste of drugs really taking them on top of your methadone.Even if its just one days methadone you miss it should free up some of your opiate receptors to feel the effects a bit more.
In my experience since going on methadone is that as well as pushing up your tolerance to other opiates it also makes it very hard to get any good effect from them.It makes it a very fine line between the amount needed to get a buzz and an overdose.When I first got my script I just thought of it as a good way to keep my habit fed and I could use now and again on top for a 'buzz'.After a while though,even though I hardly used on top of it, I realised that I just couldnt get the same effects as before.
DHC is a very good replacement for methadone ( it's my sea monkey's choice! ) but taking the two together is, in the immortal words of Freewheeling Franklin' like... "Pissing in the wind". You either take one or the other, taking them at the same time is not only a waste of good dope ( which at some point, you'll wish you had saved ), but there is also a very real Risk of an OD by combining opiates! Just my 2 cents worth.
Okay swim tried 600mg about 7 hours after his methadone, he achieved a mild but pleasant euphoria. Unfortunately his experience was ruined by an ungodly histamine release despite taking 12Mg clorphenamine (3 pills ).
should swim try this again, he'll wait 48 hours after taking his methadone.
Ive had the same problem with itching caused from DHC and even more so from codeine linctus.With the DHC it wasnt that bad just an itchy face which was fine with an anti-histamine but with the codeine linctus it was hellish,it started on the back of my head and spread right down my back.I tried not to scratch it but the itch was so bad I had to scratch!!
It isnt always easy to wait,especially when you have the pills nearby,but if you can wait till your starting to withdraw it will be better.Do you smoke hash/weed??I always used to find that really adds to a DHC high.
I have used DHC on top of my methadone before and what big bad wolf says is very relevant.I used to think that the two mixed together would create a better buzz.I tried loads of different doses but even after getting up to 750mg on top of 60mg methadone still felt very little effects from it
When on a maintaining dose of methadone my receptors simply are full.
Anything additional (this doesn't only refer to DHC but to all opies) has toxic value, in the first place.
I would strongly advise against mixing long-acting and short-acting opiates whn it comes to recreational use.
Maybe the fact that someone IS on maintenance therapy should make them think about whether it is very smart to seek recreation in the class of substances where there obviously lay issues hidden.
Upping the dose (and this is what one does when combining differentv opies) should generally be avoided when it comes to recreation, the only correct answer *if* someone wants a buzz of their DofC is to make a break in intake to get the tolerance down a few points.